# SDR ASAA2021010833848

- Difficulty date: January 8, 2021
- Submitted: January 12, 2021
- Operation: Air carrier
- Aircraft: N535AS
- Make and model: Boeing 737890
- Aircraft serial: 35200
- Aircraft time: 36,817 hours, 10,615 cycles
- System (JASC): 2300 · Communications System
- Part: Satcom
- Condition: Malfunctioned
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

SAT DISAPPEARED FROM ACAR MENU PAGE, WITH ASSOCIATED "NO COMM" MESSAGE.  GROUNDED-YES.  ACCOMPLISHED QRH RESET PROCEDURE.  SATCOM RESTORED.
